Facebook Pixel

possible to be pregnant/ misuse of EC??

By May 13, 2012 - 9:01pm
Rate This

so my boyfriend and i just had sex for the first time... im not on birth control but we used a condom. anyways, i was worried so i got an ec 7 hours later. then we did it again (with a condom) that night and the next day... then two days later for which i took one more ec (i was pretty paranoid) .. but he did pull out every time and check the condom after.... i am going to get on birth control soon since if we plan to continue, it would be the best decision. anyways, i dont think my period is due for a week or two more (ive never been one to keep track of it) / i believe i may be spotting now. what could the reason behind the spotting be? / you say that it is dangerous to take the ec multiple times in a row? (i talked to someone in planned parenthood who said it should be fine but that is conflicting with what you're saying so im a little confused and still freaked out...)

Add a Comment1 Comments

EmpowHER Guest

Hi helpmepwz,

Welcome to EmpowHER.  Not sure who said this to you.  But the spotting might be from the EC pills.  Most women experience this symptoms after taking an EC pill.  Along with changes to your next period. 

Here are some resources for you




May 14, 2012 - 5:23am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!